We fully classify all Lagrangian submanifolds of a complex Grassmannian which are an orbit of a compact group of isometries and have positive Euler characteristic

Homogeneous Lagrangian Submanifolds of positive Euler characteristic / F.PODESTA'. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - STAMPA. - 22:(2010), pp. 949-957. [10.1515/FORUM.2010.050]

Homogeneous Lagrangian Submanifolds of positive Euler characteristic

PODESTA', FABIO
2010

Abstract

We fully classify all Lagrangian submanifolds of a complex Grassmannian which are an orbit of a compact group of isometries and have positive Euler characteristic
22
949
957
F.PODESTA'
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/355246
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact